Random perturbations and statistical properties of Hénon-like maps
Annales de l'I.H.P. Analyse non linéaire, Volume 23 (2006) no. 5, p. 713-752
@article{AIHPC_2006__23_5_713_0,
     author = {Benedicks, Michael and Viana, Marcelo},
     title = {Random perturbations and statistical properties of H\'enon-like maps},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {23},
     number = {5},
     year = {2006},
     pages = {713-752},
     doi = {10.1016/j.anihpc.2004.10.013},
     zbl = {1131.37033},
     zbl = {05072659},
     mrnumber = {2259614},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2006__23_5_713_0}
}
Benedicks, Michael; Viana, Marcelo. Random perturbations and statistical properties of Hénon-like maps. Annales de l'I.H.P. Analyse non linéaire, Volume 23 (2006) no. 5, pp. 713-752. doi : 10.1016/j.anihpc.2004.10.013. http://www.numdam.org/item/AIHPC_2006__23_5_713_0/

[1] J.F. Alves, V. Araújo, Stochastic stability for robust classes of non-uniformly expanding maps, Astérisque.

[2] Andronov A., Pontryagin L., Systèmes grossiers, Dokl. Akad. Nauk USSR 14 (1937) 247-251. | Zbl 0016.11301

[3] Araújo V., Attractors and time averages for random maps, Ann. Inst. H. Poincaré Anal. Non Linéaire 17 (2000) 307-369. | Numdam | MR 1771137 | Zbl 0974.37036

[4] Arnold L., Random Dynamical Systems, Springer-Verlag, 1998. | MR 1723992 | Zbl 0834.58026

[5] A. Avila, C.G. Moreira, Statistical properties of unimodal maps: smooth families with negative Schwarzian derivative, Astérisque. | MR 2052298 | Zbl 1046.37021

[6] Baladi V., Viana M., Strong stochastic stability and rate of mixing for unimodal maps, Ann. Sci. École Norm. Sup. 29 (1996) 483-517. | Numdam | MR 1386223 | Zbl 0868.58051

[7] Benedicks M., Carleson L., The dynamics of the Hénon map, Ann. of Math. 133 (1991) 73-169. | MR 1087346 | Zbl 0724.58042

[8] Benedicks M., Viana M., Solution of the basin problem for Hénon-like attractors, Invent. Math. 143 (2001) 375-434. | MR 1835392 | Zbl 0967.37023

[9] Benedicks M., Young L.-S., Absolutely continuous invariant measures and random perturbations for certain one-dimensional maps, Ergodic Theory Dynam. Systems 12 (1992) 13-37. | MR 1162396 | Zbl 0769.58051

[10] Benedicks M., Young L.-S., SBR-measures for certain Hénon maps, Invent. Math. 112 (1993) 541-576. | MR 1218323 | Zbl 0796.58025

[11] Benedicks M., Young L.-S., Markov extensions and decay of correlations for certain Hénon maps, Astérisque 261 (2000) 13-56. | MR 1755436 | Zbl 1044.37013

[12] P. Collet, Ergodic properties of some unimodal mappings of the interval, Technical report, Institute Mittag-Leffler, 1984.

[13] De Melo W., Van Strien S., One-Dimensional Dynamics, Springer-Verlag, 1993. | MR 1239171 | Zbl 0791.58003

[14] Díaz L.J., Rocha J., Viana M., Strange attractors in saddle-node cycles: prevalence and globality, Invent. Math. 125 (1996) 37-74. | MR 1389960 | Zbl 0865.58034

[15] Hayashi S., Connecting invariant manifolds and the solution of the C 1 stability and Ω-stability conjectures for flows, Ann. of Math. 145 (1997) 81-137. | Zbl 0871.58067

[16] Katok A., Kifer Yu., Random perturbations of transformations of an interval, J. Anal. Math. 47 (1986) 193-237. | MR 874051 | Zbl 0616.60064

[17] Keller G., Stochastic stability in some chaotic dynamical systems, Monatsh. Math. 94 (1982) 313-333. | MR 685377 | Zbl 0496.58010

[18] Kifer Yu., Ergodic Theory of Random Perturbations, Birkhäuser, 1986. | MR 884892

[19] Kifer Yu., Random Perturbations of Dynamical Systems, Birkhäuser, 1988. | MR 1015933 | Zbl 0659.58003

[20] Mañé R., A proof of the C 1 stability conjecture, Publ. Math. I.H.E.S. 66 (1988) 161-210. | Numdam | MR 932138 | Zbl 0678.58022

[21] Metzger R., Stochastic stability for contracting Lorenz maps, Comm. Math. Phys. 212 (2000) 277-296. | MR 1772247 | Zbl 1052.37018

[22] Mora L., Viana M., Abundance of strange attractors, Acta Math. 171 (1993) 1-71. | MR 1237897 | Zbl 0815.58016

[23] Palis J., Smale S., Structural stability theorems, in: Global Analysis, Berkeley, 1968, Proc. Sympos. Pure Math., vol. XIV, Amer. Math. Soc., 1970, pp. 223-232. | MR 267603 | Zbl 0214.50702

[24] Palis J., Takens F., Hyperbolicity and Sensitive-Chaotic Dynamics at Homoclinic Bifurcations, Cambridge University Press, 1993. | MR 1237641 | Zbl 0790.58014

[25] Pesin Ya., Families of invariant manifolds corresponding to non-zero characteristic exponents, Math. USSR Izv. 10 (1976) 1261-1302. | Zbl 0383.58012

[26] Pugh C., Shub M., Ergodic attractors, Trans. Amer. Math. Soc. 312 (1989) 1-54. | MR 983869 | Zbl 0684.58008

[27] Robbin J., A structural stability theorem, Ann. of Math. 94 (1971) 447-493. | MR 287580 | Zbl 0224.58005

[28] Robinson C., Structural stability of vector fields, Ann. of Math. 99 (1974) 154-175, Errata, Ann. of Math. 101 (1975) 368. | MR 334283 | Zbl 0275.58012

[29] Rokhlin V.A., On the fundamental ideas of measure theory, Amer. Math. Soc. Transl. 10 (1962) 1-52, Transl. from, Mat. Sb. 25 (1949) 107-150. | MR 30584 | Zbl 0174.45501

[30] Rudin W., Real and Complex Analysis, McGraw-Hill, 1987. | MR 924157 | Zbl 0925.00005

[31] Sinai Ya., Gibbs measures in ergodic theory, Russian Math. Surveys 27 (1972) 21-69. | MR 399421 | Zbl 0255.28016

[32] Thieullen Ph., Tresser C., Young L.-S., Positive Lyapunov exponent for generic one-parameter families of unimodal maps, J. Anal. Math. 64 (1994) 121-172. | MR 1303510 | Zbl 0821.58015

[33] Wang Q., Young L.-S., Strange attractors with one direction of instability, Comm. Math. Phys. 218 (2001) 1-97. | MR 1824198 | Zbl 0996.37040

[34] Young L.-S., Stochastic stability of hyperbolic attractors, Ergodic Theory Dynam. Systems 6 (1986) 311-319. | MR 857204 | Zbl 0633.58023